MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 05990378001
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot numbers and expiration dates were not provided.It was determined that there was an issue with the preclean 1 lss sensor, and it was replaced.Functional and performance checks, including an assay performance check (apc), were performed and passed successfully.The investigation determined that the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of analyzer alarms and questionable results for patient samples and qc material from the cobas 8000 - cobas e 602 module.The samples were repeated on another module.Sample 1 initial total psa result was 2.51, and the repeat result was 7.85.Sample 2 initial cortisol result was 54.6, and the repeat result was 12.97.Sample 3 initial cortisol result was 52.53, and the repeat result was 15.72.Sample 4 initial total psa result was 1.65, and the repeat result was 4.18.The units of measure were not provided.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23766976
Report Number1823260-2025-05030
Device Sequence Number16100503
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05990378001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown